# SDR AU961208

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Faulty
- Location: Nose-Tail Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR STRUT CONTAMINATED BY AIR - STRUT SEALS HAD  BEEN REPLACED ON THE 1ST JUNE 1996 AND THE HYDRAULIC SIDE HAD NOTBEEN FULLY BLED (CONTAINED AND AIRLOCK)
